Edinburgh Research Explorer

Combinatorial solutions to the reflection equation

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Original languageEnglish
Pages (from-to)268-290
JournalJournal of Algebra
Early online date3 Jan 2020
Publication statusPublished - 1 May 2020


We use ring-theoretic methods and methods from the theory of skew braces to produce set-theoretic solutions to the reflection equation. We also use set-theoretic solutions to construct solutions of the parameter dependent reflection equation.

ID: 128732382